Alert archive / Virginia / Flash Flood Warnings in 2012
Flash Flood Warning 68, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Sep 2, 2012, 10:12 PM EDT for Rappahannock County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2012, 10:12 PM EDT (02:12 UTC)
- Expired
- Sep 3, 2012, 12:15 AM EDT
- In force
- 2 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Rappahannock County, VA
The radar
The Sterling radar (KLWX), 59 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
137
WGUS51 KLWX 030212
FFWLWX
VAC157-030415-
/O.NEW.KLWX.FF.W.0068.120903T0212Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1012 PM EDT SUN SEP 2 2012
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL RAPPAHANNOCK COUNTY IN NORTHWEST VIRGINIA...
* UNTIL 1215 AM EDT
* AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING ACROSS NORTHERN
RAPPAHANNOCK COUNTY. RADAR ESTIMATED RAINFALL OF OVER 4 INCHES HAS
FALLEN THIS EVENING IN A SMALL AREA FROM ABOUT 4 MILE SOUTHWEST OF
HUNTLEY...TO FLINT HILL...TO HUNTLEY AND CHESTER GAP.
.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.
LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
3875 7814
$$
SMZ2 follow-up statements
763
WGUS71 KLWX 030316
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1116 PM EDT SUN SEP 2 2012
VAC157-030415-
/O.CON.KLWX.FF.W.0068.000000T0000Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-
1116 PM EDT SUN SEP 2 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR
NORTH CENTRAL RAPPAHANNOCK COUNTY...
AT 1112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES
THAT OVER 4 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE
WARNED AREA.
ALTHOUGH RAIN HAS MOVED OUT OF THE WARNED AREA...EXCESSIVE RUNOFF
FROM EARLIER HEAVY RAINFALL IS STILL OCCURRING AND FLASH FLOODING IS
STILL EXPECTED.
AT 1035 PM EDT...HIGH WATER WAS REPORTED NEAR THE INTERSECTION OF
ZACHARY TAYLOR HIGHWAY AND MEADOWBROOK ROAD AS WELL AS HITTLES MILL
ROAD AND RILEY HOLLOW ROAD. THESE ROADS REMAIN OPEN.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
3875 7814
$$
WITT318
WGUS71 KLWX 030407
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1207 AM EDT MON SEP 3 2012
VAC157-030415-
/O.EXP.KLWX.FF.W.0068.000000T0000Z-120903T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAPPAHANNOCK VA-
1207 AM EDT MON SEP 3 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM EDT FOR NORTH
CENTRAL RAPPAHANNOCK COUNTY...
RAIN HAS MOVED OUT OF THE WARNED AREA AND FLASH FLOODING IS NO
LONGER EXPECTED. COUNTY OFFICIALS ARE REPORTING NO INCIDENTS
RELATED TO FLOODING.
LAT...LON 3881 7818 3885 7813 3882 7809 3877 7807
3875 7814
$$
WITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 9:34 PM EDT, 38 minutes earlier.
Area forecast discussion, Sep 2, 9:34 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 934 PM EDT SUN SEP 2 2012 .SYNOPSIS... A STATIONARY FRONT WILL PERSIST OVER THE CENTRAL MID ATLANTIC OVERNIGHT...THEN LIFT NORTH AS A WARM FRONT ON MONDAY. MEANWHILE...REMNANTS OF ISAAC WILL CONTINUE DRIFTING EAST FROM THE MIDWEST THROUGH TUESDAY NIGHT. AN UPPER TROUGH LOOKS TO CONTINUE THE ACTIVE WEATHER PERIOD INTO THURSDAY BEFORE A COLD FRONT CROSSES THE REGION LATE THURSDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A STRONG H5 VORT FROM THE DECAYING PREDECESSOR RAINFALL EVENT FROM THE REMNANTS OF ISAAC IS MOVING THROUGH THE REGION NOW THROUGH OVERNIGHT. THIS WAS THE LIFTING MECHANSIM THAT PRODUCED THIS EVENINGS SHOWERS AND ISLTD TSTMS. EXPECT THIS ACTIVITY TO LIFT A BIT NORTH OVERNIGHT AND CONTINUE THROUGH 2 AM WHEN THE VORT MAX WILL BE OVER THE CHESAPEAKE BAY. RAP MODEL SHOWS INCREASING STABILITY OVERNIGHT SO DO NOT ANTICIPATE ANY SEVERE WEATHER. PATCHY FOG AND LOW CIGS OVERNIGHT AS INVERSION DEVELOPS WITH LOW LCLS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... BEST CHANCE FOR WIDESPREAD FLASH FLOODING APPEARS TO BE DELAYED UNTIL TUE NIGHT INTO WED. WE WILL SEE LOCALIZED FLASH FLOODING AGAIN ON MONDAY LABOR DAY...PROBABLY A FEW MORE EVENTS THAN WE SAW TODAY IN CHARLES COUNTY...ST MARYS COUNTY...AND DC. WIDESPREAD PRECIP IS EXPECTED TO DEVELOP ONCE AGAIN ACROSS THE CWFA DURING THE DAY ON MONDAY. KEPT THE LIKELY POPS IN PLACE. LOCALIZED FLASH FLOODING IS POSSIBLE OVERNIGHT AND TOMORROW AS THE SOILS CONTINUE TO SATURATE. THE REMNANTS OF ISAAC ARE EXPECTED TO CONTINUE AFFECTING THE MID ATLANTIC INTO WEDNESDAY...CONTINUING PERIODIC HEAVY SHOWERS AND THUNDERSTORMS. FLASH FLOODING IS POSSIBLE THROUGH THE SHORT TERM. MONDAY NIGHT THROUGH TUESDAY NIGHT...REMNANTS OF ISAAC TRACK UP THE OHIO VALLEY...WITH THE WARM FRONT AHEAD OF THIS LOW PERSISTING AROUND THE MASON-DIXON LINE. LIKELY POPS SPREAD EAST THROUGH THIS TIMEFRAME. PWATS WILL REMAIN AROUND 2.2 INCHES THROUGH THIS TIME...SO HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD THREAT WILL ALSO REMAIN. TEMPERATURES A FEW DEGREES ABOVE NORMAL WILL PERSIST FROM SLY SFC FLOW UNDER THICK CLOUDS. WEDNESDAY...WEAK COLD FRONT IN THE WAKE OF THE EXTRA-TROPICAL ISAAC REMNANTS CONTINUES LIKELY POPS...WITH PRECIP TAPERING OFF BEHIND THE FRONT. HOWEVER...THIS REALLY IS NOT MUCH OF A COLD FRONT AS 16C 850 TEMPS BUILD IN BEHIND THE SYSTEM. IN FACT A WARMING TREND IS EXPECTED FOR LATER IN THE WEEK...OWING MOSTLY TO INCREASED SUNSHINE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... UPR TROUGH IN WAKE OF ISAAC REMNANTS CROSSES THE REGION THURSDAY. WENT WITH CHANCE POPS FOR NOW...THOUGH CONSIDERING HOW PRECONDITIONED THE SOIL WILL BE LIKELIES WILL PROBABLY BE ABLE TO BE PUT IN SOON. IN A LOOK AHEAD TO NEXT WEEKEND...HIGH PRESSURE IN THE WAKE OF THE UPR TROUGH FRIDAY LOOKS TO BE SHORT LIVED AS A DEEPER TROUGH IS PROGGED TO APPROACH THE MID ATLANTIC SATURDAY NIGHT/SUNDAY. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... A STATIONARY FRONT WILL REMAIN STATIONARY ACROSS NORTH CENTRAL VIRGINIA OVERNIGHT...BUT BEGIN SHIFTING NORTHWARD ON MONDAY. CIGS AOB 040 WILL PERSIST OVERNIGHT FOR MOST OF THE TERMINALS. PRECIP WILL BECOME MORE WIDESPREAD DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON MONDAY. SUB VFR VSBYS AT MOST TERMINAL SITES OVERNIGHT WITH SHRA/TSRA AND AGAIN TOMORROW AFTERNOON. ONGOING PRECIPITATION EVENT FROM THE REMNANTS OF ISAAC CONTINUES MONDAY NIGHT THROUGH WEDNESDAY. SFC FLOW WILL MAINLY BE SLY WITH MVFR/IFR CONDS EXPECTED IN THE SHRA/TSRA. MORE ACTIVE WEATHER THURSDAY BEFORE BRIEF HIGH PRESSURE THEN INTO NEXT WEEKEND. && .MARINE... EAST/SOUTHEAST FLOW AOB 15 KT WILL CONTINUE ACROSS THE WATERS THROUGH TOMORROW. NO HEADLINES ANTICIPATED...BUT A FEW SPECIAL MARINE WARNINGS ARE POSSIBLE WITH GUSTY THUNDERSTORMS THROUGH THIS EVENING. A STATIONARY FRONT WILL REMAIN ACROSS THE BAY OVERNIGHT BUT BEGIN SHIFTING NORTHWARD DURING THE DAY TOMORROW. SELY FLOW CONTINUES THROUGH TUESDAY NIGHT AS REMNANTS OF ISAAC APPROACH FROM THE WEST. FLOW BECOMES SLY TUESDAY NIGHT AND CONTINUES THROUGH MIDWEEK AS THE REMNANTS TRACK TO THE NORTH OF THE CHESAPEAKE BAY. HEAVY SHOWERS AND THUNDERSTORMS PERSIST ACROSS THE WATERS THROUGH WEDNESDAY. && .TIDES/COASTAL FLOODING... CONTINUED EASTERLY FLOW INCREASES SHOULD CAUSE MINOR FLOODING FOR THE MONDAY HIGH TIDES. THE COASTAL FLOOD THREAT CONTINUES THROUGH WEDNESDAY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...BAJ/LEE/NWL NEAR TERM...LEE SHORT TERM...BAJ/NWL LONG TERM...BAJ AVIATION...BAJ/LEE/NWL MARINE...BAJ/LEE/NWL TIDES/COASTAL FLOODING...LEE
Hazardous weather outlook, Sep 2, 3:34 PM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 334 PM EDT SUN SEP 2 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 031645- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 334 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THREATS FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING CONTINUE THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS COULD ALSO PRODUCE LOCALLY DAMAGING WIND GUSTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING MONDAY THROUGH TUESDAY. MINOR COASTAL FLOODING IS LIKELY ALONG THE WESTERN SHORE OF THE CHESAPEAKE BAY AND THE TIDAL POTOMAC RIVER MONDAY INTO WEDNESDAY...PARTICULARLY FOR SENSITIVE LOCATIONS. A SMALL CRAFT ADVISORY MAY BE NEEDED OVER PORTIONS OF THE WATERS TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-031645- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 334 PM EDT SUN SEP 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. JACKSON
In the hours before
Special weather statement, Sep 2, 7:31 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 731 PM EDT SUN SEP 2 2012 WVZ505-506-030000- EASTERN PENDLETON WV-WESTERN PENDLETON WV- 731 PM EDT SUN SEP 2 2012 ...STRONG THUNDERSTORM TO AFFECT PENDLETON COUNTY... AT 730 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER UPPER TRACT... MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE DEER RUN. HEAVY RAIN UPWARDS OF ONE INCH WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3882 7915 3869 7914 3875 7936 3885 7934 TIME...MOT...LOC 2330Z 283DEG 8KT 3879 7925 SMZ
Special weather statement, Sep 2, 9:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 912 PM EDT SUN SEP 2 2012 VAZ040-501-030200- RAPPAHANNOCK VA-NORTHERN FAUQUIER VA- 912 PM EDT SUN SEP 2 2012 ...STRONG THUNDERSTORM TO AFFECT RAPPAHANNOCK AND NORTHERN FAUQUIER COUNTIES... AT 911 PM EDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 2 MILES NORTHEAST OF FLINT HILL...AND WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE HUME AND FLINT HILL. HEAVY RAIN...OF ONE TO TWO INCHES...WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND COULD CAUSE PONDING OF WATER ON ROADWAYS AND POORLY DRAINED AREA. && LAT...LON 3891 7798 3871 7792 3869 7812 3882 7817 TIME...MOT...LOC 0111Z 265DEG 2KT 3879 7807 SMZ
Local storm report, Sep 2, 9:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
933 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 1 NNE WASHINGTON 38.91N 77.01W
09/02/2012 DISTRICT OF COLUMB DC 911 CALL CENTER
RHODE ISLAND AVENUE NW CLOSED BETWEEN THE 100 AND 200
BLOCK
&&
EVENT NUMBER LWX1201150
KLWLocal storm report, Sep 2, 9:39 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
939 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 1 NNE WASHINGTON 38.91N 77.01W
09/02/2012 DISTRICT OF COLUMB DC 911 CALL CENTER
RHODE ISLAND AVENUE NW CLOSED BETWEEN THE 100 AND 200
BLOCK
&&
CORRECTED EVENT TIME
EVENT NUMBER LWX1201150
KLWLocal storm report, Sep 2, 9:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
944 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 1 NNE WASHINGTON 38.92N 77.01W
09/02/2012 DISTRICT OF COLUMB DC 911 CALL CENTER
1ST ST NE AND V ST NE CLOSED
&&
EVENT NUMBER LWX1201152
KLWLocal storm report, Sep 2, 9:46 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
946 PM EDT SUN SEP 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 1 N WASHINGTON 38.91N 77.02W
09/02/2012 DISTRICT OF COLUMB DC 911 CALL CENTER
RHODE ISLAND AVE NW AND FLORIDA AVE NW CLOSED
&&
EVENT NUMBER LWX1201153
KLWThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 9:12 PM EDT | Special Weather Statement | LWX | Rappahannock | 48 min |
| Sep 2, 10:37 PM EDT | Special Weather Statement | LWX | Shenandoah | 38 min |
| Sep 3, 2:10 AM EDT | Small Craft Advisory | LWX | 64 hr | |
| Sep 3, 12:24 PM EDT | Special Marine Warning | LWX | 66 min | |
| Sep 3, 12:48 PM EDT | Special Marine Warning | LWX | 34 min |
Nearby
Flash Flood Warnings in Virginia, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.